<  Back to the Polytechnique Montréal portal

On the scenario-tree optimal-value error for stochastic programming problems

Julien Keutchayan, David Munger and Michel Gendreau

Article (2020)

An external link is available for this item
Department: Department of Mathematics and Industrial Engineering
PolyPublie URL: https://publications.polymtl.ca/46821/
Journal Title: Mathematics of Operations Research (vol. 45, no. 4)
Publisher: INFORMS
DOI: 10.1287/moor.2019.1043
Official URL: https://doi.org/10.1287/moor.2019.1043
Date Deposited: 18 Apr 2023 15:01
Last Modified: 05 May 2023 15:51
Cite in APA 7: Keutchayan, J., Munger, D., & Gendreau, M. (2020). On the scenario-tree optimal-value error for stochastic programming problems. Mathematics of Operations Research, 45(4), 1572-1595. https://doi.org/10.1287/moor.2019.1043

Statistics

Dimensions

Repository Staff Only

View Item View Item